# SDR QXEA9700181

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Boards
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Component: Grimes, 5515800106
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS, THAT THE LIGHTS IN THE ARROWS OF THE MIDDLE CABIN EXIT SIGN DO NOT LIGHT (BOTH SIDES).  REPLACED BOTH FORWARD AND AFT CIRCUIT BOARDS FOR THE EXIT SIGNS, OPERATIONAL CHECKS GOOD.
